Hi I had. Total thyroidectomy done in december last year and RAI in March this year. I've been in 100(don't know the unit) of lev thyroxine since. I was feeling ok until I noticed about two weeks ago this strange tingling sensation in my left side of head above my ear...it's quite worrying as I have no idea what this could be caused from. I went to my dr and she said nothing to worry about but to have more bloods done. Called the nurse who looked after me when I had my RAI and she said to report the blood work back to her after and not to let the Dr change the amount of thyroxine I'm taking. Has anyone any experience of this. I have been feeling quite tense and stressed recently but I'm sure this can't be due to this. The nurse at the hospital where I had the ablation find said she had never heard of this due to RAI. Confused and a little worried...?!?
Last edited by Clutter
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.